| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, an 840 ventilator had a blank display during the power on self test.The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) verified the issue and replaced the graphical user interface (gui) printed circuit board (pcb) and the backlight inverter pcb¿s were updated.The unit passed all testing and operated within the manufacturer specifications.